The universal covering homomorphism in o-minimal expansions of groups

Lade...
Vorschaubild
Dateien
Zu diesem Dokument gibt es keine Dateien.
Datum
2007
Autor:innen
Edmundo, Mário J.
Herausgeber:innen
Kontakt
ISSN der Zeitschrift
Electronic ISSN
ISBN
Bibliografische Daten
Verlag
Schriftenreihe
Auflagebezeichnung
URI (zitierfähiger Link)
ArXiv-ID
Internationale Patentnummer
Angaben zur Forschungsförderung
Projekt
Open Access-Veröffentlichung
Core Facility der Universität Konstanz
Gesperrt bis
Titel in einer weiteren Sprache
Forschungsvorhaben
Organisationseinheiten
Zeitschriftenheft
Publikationstyp
Zeitschriftenartikel
Publikationsstatus
Published
Erschienen in
Mathematical Logic Quarterly. Wiley-Blackwell - STM. 2007, 53(6), pp. 571-582. ISSN 0942-5616. eISSN 1521-3870. Available under: doi: 10.1002/malq.200610051
Zusammenfassung

Suppose G is a definably connected, definable group in an o-minimal expansion of an ordered group. We show that the o-minimal universal covering homomorphism $ \tilde p $: $ \tilde G $→ G is a locally definable covering homomorphism and π1(G) is isomorphic to the o-minimal fundamental group π (G) of G defined using locally definable covering homomorphisms.

Zusammenfassung in einer weiteren Sprache
Fachgebiet (DDC)
510 Mathematik
Schlagwörter
O-minimal structures,universal covers
Konferenz
Rezension
undefined / . - undefined, undefined
Zitieren
ISO 690EDMUNDO, Mário J., Pantelis E. ELEFTHERIOU, 2007. The universal covering homomorphism in o-minimal expansions of groups. In: Mathematical Logic Quarterly. Wiley-Blackwell - STM. 2007, 53(6), pp. 571-582. ISSN 0942-5616. eISSN 1521-3870. Available under: doi: 10.1002/malq.200610051
BibTex
@article{Edmundo2007-11unive-49508,
  year={2007},
  doi={10.1002/malq.200610051},
  title={The universal covering homomorphism in o-minimal expansions of groups},
  number={6},
  volume={53},
  issn={0942-5616},
  journal={Mathematical Logic Quarterly},
  pages={571--582},
  author={Edmundo, Mário J. and Eleftheriou, Pantelis E.}
}
RDF
<rdf:RDF
    xmlns:dcterms="http://purl.org/dc/terms/"
    xmlns:dc="http://purl.org/dc/elements/1.1/"
    xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#"
    xmlns:bibo="http://purl.org/ontology/bibo/"
    xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#"
    xmlns:foaf="http://xmlns.com/foaf/0.1/"
    xmlns:void="http://rdfs.org/ns/void#"
    xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > 
  <rdf:Description rdf:about="https://kops.uni-konstanz.de/server/rdf/resource/123456789/49508">
    <dc:language>eng</dc:language>
    <dcterms:title>The universal covering homomorphism in o-minimal expansions of groups</dcterms:title>
    <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/>
    <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2020-05-15T09:09:32Z</dcterms:available>
    <foaf:homepage rdf:resource="http://localhost:8080/"/>
    <dc:contributor>Eleftheriou, Pantelis E.</dc:contributor>
    <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/>
    <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/49508"/>
    <dcterms:issued>2007-11</dcterms:issued>
    <dc:contributor>Edmundo, Mário J.</dc:contributor>
    <dc:creator>Eleftheriou, Pantelis E.</dc:creator>
    <dc:creator>Edmundo, Mário J.</dc:creator>
    <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2020-05-15T09:09:32Z</dc:date>
    <dcterms:abstract xml:lang="eng">Suppose G is a definably connected, definable group in an o-minimal expansion of an ordered group. We show that the o-minimal universal covering homomorphism &lt;UEQN&gt;$ \tilde p $&lt;/UEQN&gt;: &lt;UEQN&gt;$ \tilde G $&lt;/UEQN&gt;→ G is a locally definable covering homomorphism and π1(G) is isomorphic to the o-minimal fundamental group π (G) of G defined using locally definable covering homomorphisms.</dcterms:abstract>
    <dc:rights>terms-of-use</dc:rights>
  </rdf:Description>
</rdf:RDF>
Interner Vermerk
xmlui.Submission.submit.DescribeStep.inputForms.label.kops_note_fromSubmitter
Kontakt
URL der Originalveröffentl.
Prüfdatum der URL
Prüfungsdatum der Dissertation
Finanzierungsart
Kommentar zur Publikation
Allianzlizenz
Corresponding Authors der Uni Konstanz vorhanden
Internationale Co-Autor:innen
Universitätsbibliographie
Nein
Begutachtet
Ja
Diese Publikation teilen